# SDR SWAA2022121280550

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 19,989 hours, 9,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Rows 4-5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING LIGHT ABOVE ROWS 4 -5 ABC STAYS ILLUMINATED WITH SWITCH IN OFF POSITION.   REMOVED AND REPLACED CEILING LIGHT 4ABC/5ABC ASSY PER AMM 33-22-12 NO HELP; TROUBLE SHOT FOUND LIGHTS 2-10 AND 2-18.  REPLACED LIGHT ASSY 2-10 ON CARD TTG8Q00GP034 AND LIGHT ASSY 2-18 ON CARD TTG8Q00GNZKA.CEILING AND CROSSBIN LIGHTS AT ROW 4-5 ABC;19 ABC AND 25 ABC PROGRAMMED AND OPS CHECKED GOOD PER MM 33-22-0.  OPS CHECK GOOD.
